Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Elston, D.A. and Jayasinghe, G. and Buckland, S.T. and MacMillan, D.C. and Aspinall, R.J. (1997) Adapting regression equations to minimize the mean squared error of predictions made using covariate data from a GIS. International Journal of Geographical Information Science, 11 (3). pp. 265-280. ISSN 1365-8816 . (Access to this publication is restricted)

This list was generated on Wed May 21 13:43:46 2014 BST.